# SDR 2002UALA01385

- Difficulty date: September 1, 2002
- Submitted: September 11, 2002
- Operation: Air carrier
- Aircraft: N340UA
- Make and model: Boeing 737322
- Aircraft serial: 24244
- Aircraft time: 42,781 hours, 23,072 cycles
- Engine: Ge CFM56*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Buckled
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BODY STATION 277 FRAME IS BUCKLED CREASED ABOVE STRINGER 19R, JUST OUTBOARD OF FAILSAFE CHORD ANGLE.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED SHEAR TIE REPAIR.
